# SDR SWAA2019062133959

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 53,003 hours, 32,525 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 411A2129
- Condition: Cracked
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD WING TO BODY FAIRING SUPPORT BRACKET CRACKED. / R&R BRACKET PER SRM.
